A property on geodesic mappings of pseudo-symmetric Riemannian manifolds.

Fu, Fengyun; Zhao, Peibiao

Bulletin of the Malaysian Mathematical Sciences Society. Second Series (2010)

  • Volume: 33, Issue: 2, page 265-272
  • ISSN: 0126-6705

How to cite

top

Fu, Fengyun, and Zhao, Peibiao. "A property on geodesic mappings of pseudo-symmetric Riemannian manifolds.." Bulletin of the Malaysian Mathematical Sciences Society. Second Series 33.2 (2010): 265-272. <http://eudml.org/doc/244471>.

@article{Fu2010,
author = {Fu, Fengyun, Zhao, Peibiao},
journal = {Bulletin of the Malaysian Mathematical Sciences Society. Second Series},
keywords = {geodesic mappings; projective connections; semi-Riemannian manifolds; pseudosymmetric Riemannian manifolds; curvature tensor},
language = {eng},
number = {2},
pages = {265-272},
publisher = {Malaysian Mathematical Sciences Society, Bangi},
title = {A property on geodesic mappings of pseudo-symmetric Riemannian manifolds.},
url = {http://eudml.org/doc/244471},
volume = {33},
year = {2010},
}

TY - JOUR
AU - Fu, Fengyun
AU - Zhao, Peibiao
TI - A property on geodesic mappings of pseudo-symmetric Riemannian manifolds.
JO - Bulletin of the Malaysian Mathematical Sciences Society. Second Series
PY - 2010
PB - Malaysian Mathematical Sciences Society, Bangi
VL - 33
IS - 2
SP - 265
EP - 272
LA - eng
KW - geodesic mappings; projective connections; semi-Riemannian manifolds; pseudosymmetric Riemannian manifolds; curvature tensor
UR - http://eudml.org/doc/244471
ER -

NotesEmbed ?

top

You must be logged in to post comments.